Alert archive / Massachusetts / Frost Advisories in 2007

Frost Advisory 8, NWS Boston/Norton, MA

September 16, 20075 counties in Massachusetts; Cheshire County, Hillsborough County, New Hampshire

NWS Boston/Norton, MA issued this frost advisory at Sep 16, 2007, 3:17 AM EDT for 5 counties in Massachusetts; Cheshire County, Hillsborough County, New Hampshire. It took effect at Sep 16, 2007, 3:00 PM EDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Sep 16, 2007, 3:17 AM EDT (07:17 UTC)
In effect from
Sep 16, 2007, 3:00 PM EDT
Expired
Sep 17, 2007, 8:00 AM EDT
In force
17 hr
Issued by
NWS Boston/Norton, MA

Counties Franklin County, MA, Hampden County, MA, Hampshire County, MA, Middlesex County, MA, Worcester County, MA, Cheshire County, NH, Hillsborough County, NH

The radar

The Boston radar (KBOX), 106 km from the middle of the area, began a volume at 07:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 7.3 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2007-09-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2007-09-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -35 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1039 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-35 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KBOX 160717
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
317 AM EDT SUN SEP 16 2007

MAZ002-008-NHZ011-161530-
/O.CAN.KBOX.FR.Y.0007.000000T0000Z-070916T1200Z/
/O.NEW.KBOX.FR.Y.0008.070917T0600Z-070917T1200Z/
WESTERN FRANKLIN MA-WESTERN HAMPSHIRE MA-CHESHIRE NH-
INCLUDING THE CITIES OF...CHARLEMONT...CHESTERFIELD...JAFFREY...
KEENE
317 AM EDT SUN SEP 16 2007

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY...
...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY FOR MUCH
OF SOUTHERN NEW HAMPSHIRE AND WESTERN MASSACHUSETTS.  

A LARGE HIGH PRESSURE SYSTEM WILL MOVE OVER THE REGION TONIGHT. THIS
WILL ALLOW FOR CLEAR SKIES AND LIGHT WINDS...WHICH WILL MAKE
CONDITIONS FAVORABLE FOR WIDESPREAD FROST. LOW TEMPERATURES ARE
EXPECTED TO FALL INTO THE 33 TO 36 DEGREE RANGE ACROSS THE ADVISORY
REGION BY DAYBREAK MONDAY. THIS WILL LEAD TO THE FORMATION OF
WIDESPREAD FROST. THERE MAY EVEN BE A FEW LOCATIONS THAT SEE THE
MERCURY REACH OR DROP JUST BELOW THE FREEZING POINT FOR A BRIEF TIME.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.  THOSE WITH AGRICULTURAL INTERESTS ARE
ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.  ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

$$

MAZ003-009>011-NHZ015-161530-
/O.NEW.KBOX.FR.Y.0008.070917T0600Z-070917T1200Z/
EASTERN FRANKLIN MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-
EASTERN HAMPDEN MA-WESTERN AND CENTRAL HILLSBOROUGH NH-
INCLUDING THE CITIES OF...GREENFIELD...ORANGE...BLANDFORD...
AMHERST...NORTHAMPTON...SPRINGFIELD...PETERBOROUGH...WEARE
317 AM EDT SUN SEP 16 2007

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY FOR MUCH
OF SOUTHERN NEW HAMPSHIRE AND WESTERN MASSACHUSETTS.

A LARGE HIGH PRESSURE SYSTEM WILL MOVE OVER THE REGION TONIGHT. THIS
WILL ALLOW FOR CLEAR SKIES AND LIGHT WINDS...WHICH WILL MAKE
CONDITIONS FAVORABLE FOR WIDESPREAD FROST. LOW TEMPERATURES ARE
EXPECTED TO FALL INTO THE 33 TO 36 DEGREE RANGE ACROSS THE ADVISORY
REGION BY DAYBREAK MONDAY. THIS WILL LEAD TO THE FORMATION OF
WIDESPREAD FROST.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.  THOSE WITH AGRICULTURAL INTERESTS ARE
ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.  ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

$$

FRANK
4 follow-up statements
000 
WWUS71 KBOX 160719
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
319 AM EDT SUN SEP 16 2007

MAZ002-003-008>011-NHZ011-015-162030-
/O.CON.KBOX.FR.Y.0008.070917T0600Z-070917T1200Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
CHESTERFIELD...BLANDFORD...AMHERST...NORTHAMPTON...SPRINGFIELD...
JAFFREY...KEENE...PETERBOROUGH...WEARE
319 AM EDT SUN SEP 16 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
MONDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY FOR
MUCH OF SOUTHERN NEW HAMPSHIRE AND WESTERN MASSACHUSETTS.

A LARGE HIGH PRESSURE SYSTEM WILL MOVE OVER THE REGION TONIGHT.
THIS WILL ALLOW FOR CLEAR SKIES AND LIGHT WINDS...WHICH WILL MAKE
CONDITIONS FAVORABLE FOR WIDESPREAD FROST. LOW TEMPERATURES ARE
EXPECTED TO FALL INTO THE 33 TO 36 DEGREE RANGE ACROSS THE
ADVISORY REGION BY DAYBREAK MONDAY. THIS WILL LEAD TO THE
FORMATION OF WIDESPREAD FROST. THERE MAY EVEN BE A FEW LOCATIONS
THAT SEE THE MERCURY REACH OR DROP JUST BELOW THE FREEZING POINT
FOR A BRIEF TIME AROUND DAYBREAK.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.  THOSE WITH AGRICULTURAL INTERESTS ARE
ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.  ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

$$

FRANK
000 
WWUS71 KBOX 161900
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
300 PM EDT SUN SEP 16 2007

MAZ004-026-170300-
/O.EXA.KBOX.FR.Y.0008.070917T0600Z-070917T1200Z/
NORTHERN WORCESTER MA-NORTHERN MIDDLESEX MA-
INCLUDING THE CITIES OF...BARRE...FITCHBURG...AYER
300 PM EDT SUN SEP 16 2007

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY. 

A LARGE HIGH PRESSURE SYSTEM WILL MOVE OVER THE REGION TONIGHT.
THIS WILL ALLOW FOR CLEAR SKIES AND LIGHT WINDS...WITH LOW
TEMPERATURES REACHING 33 TO 36 DEGREES ACROSS THE ADVISORY REGION BY
DAYBREAK MONDAY. THIS WILL MAKE CONDITIONS FAVORABLE FOR FROST...
WITH A FEW LOCATIONS POSSIBLY REACHING FREEZING BRIEFLY AROUND
DAYBREAK.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.  THOSE WITH AGRICULTURAL INTERESTS ARE
ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.  ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

$$

MAZ002-003-008>011-NHZ011-015-170300-
/O.CON.KBOX.FR.Y.0008.070917T0600Z-070917T1200Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
CHESTERFIELD...BLANDFORD...AMHERST...NORTHAMPTON...SPRINGFIELD...
JAFFREY...KEENE...PETERBOROUGH...WEARE
300 PM EDT SUN SEP 16 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
MONDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY. 

A LARGE HIGH PRESSURE SYSTEM WILL MOVE OVER THE REGION TONIGHT.
THIS WILL ALLOW FOR CLEAR SKIES AND LIGHT WINDS...WITH LOW
TEMPERATURES REACHING 33 TO 36 DEGREES ACROSS THE ADVISORY REGION BY
DAYBREAK MONDAY. THIS WILL MAKE CONDITIONS FAVORABLE FOR FROST...
WITH A FEW LOCATIONS POSSIBLY REACHING FREEZING BRIEFLY AROUND
DAYBREAK.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.  THOSE WITH AGRICULTURAL INTERESTS ARE
ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.  ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

$$

WTB
000 
WWUS71 KBOX 170128
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
928 PM EDT SUN SEP 16 2007

MAZ002>004-008>011-026-NHZ011-015-170930-
/O.CON.KBOX.FR.Y.0008.070917T0600Z-070917T1200Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-
WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-
EASTERN HAMPDEN MA-NORTHERN MIDDLESEX MA-CHESHIRE NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
BARRE...FITCHBURG...CHESTERFIELD...BLANDFORD...AMHERST...
NORTHAMPTON...SPRINGFIELD...AYER...JAFFREY...KEENE...
PETERBOROUGH...WEARE
928 PM EDT SUN SEP 16 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
MONDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY FOR
MUCH OF SOUTHERN NEW HAMPSHIRE AS WELL AS WESTERN AND NORTH CENTRAL
MASSACHUSETTS.

MAINLY CLEAR SKIES OVERNIGHT ALONG WITH LIGHT WINDS WILL ALLOW FOR
THE FORMATION OF WIDESPREAD FROST TOWARDS DAYBREAK MONDAY. LOW TEMPERATURES
ARE EXPECTED TO REACH BETWEEN 33 TO 36 DEGREES BY DAYBREAK MONDAY. A
FEW LOCATIONS WILL SEE LOW TEMPERATURES REACH 31 OR 32 DEGREES...BUT
FREEZING TEMPERATURES ARE NOT EXPECTED TO BE WIDESPREAD.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.  THOSE WITH AGRICULTURAL INTERESTS ARE
ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.  ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

$$

FRANK/WTB
000 
WWUS71 KBOX 170745
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
345 AM EDT MON SEP 17 2007

MAZ002>004-008>011-026-NHZ011-015-171200-
/O.CON.KBOX.FR.Y.0008.000000T0000Z-070917T1200Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-
WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-
EASTERN HAMPDEN MA-NORTHERN MIDDLESEX MA-CHESHIRE NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
BARRE...FITCHBURG...CHESTERFIELD...BLANDFORD...AMHERST...
NORTHAMPTON...SPRINGFIELD...AYER...JAFFREY...KEENE...
PETERBOROUGH...WEARE
345 AM EDT MON SEP 17 2007

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING FOR
MUCH OF SOUTHERN NEW HAMPSHIRE...AS WELL AS WESTERN AND NORTH CENTRAL 
MASSACHUSETTS.

LOW TEMPERATURES EARLY THIS MORNING ARE EXPECTED TO FALL TO BETWEEN
33 TO 36 DEGREES ACROSS THE REGION. LIGHT WINDS AND CLEAR SKIES WILL
MAKE CONDITIONS FAVORABLE FOR WIDESPREAD FROST. A FEW LOCATIONS WILL
SEE LOW TEMPERATURES REACH 31 OR 32 DEGREES...BUT FREEZING
TEMPERATURES ARE NOT EXPECTED TO BE WIDESPREAD.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.  THOSE WITH AGRICULTURAL INTERESTS ARE
ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.  ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

$$

FRANK

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this frost advisory went out at Sep 15, 9:02 PM EDT, 6 hours 15 minutes earlier.

Area forecast discussion, Sep 15, 9:02 PM EDT, 6 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
902 PM EDT SAT SEP 15 2007

.SYNOPSIS...
DIMINISHING WIND OVERNIGHT ALONG WITH MOSTLY CLEAR SKIES WILL ALLOW FOR A
CHILLY MID SEPTEMBER NIGHT ACROSS SOUTHERN NEW ENGLAND. HIGH
PRESSURE BUILDS OVER THE NORTHEAST AND LINGERS THROUGH ALL OF NEXT
WEEK. A COLD FRONT WILL APPROACH ON FRIDAY...BUT SHOULD STALL ACROSS
NORTHERN VERMONT AND NEW HAMPSHIRE.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
GENERALLY CLEAR SKIES AND DIMINISHING WIND WILL ALLOW FOR QUITE A
CHILLY NIGHT ACROSS SOUTHERN NEW ENGLAND.  THERE COULD BE A TOUCH OF
STRATO-CUMULUS AFFECTING OUR FAR WESTERN ZONES...BUT EXPECT MOST OF
THAT TO BREAK UP EAST OF THE MOUNTAINS.  WOULD ALSO NOT BE SURPRISED
TO SEE A BIT OF STRATO-CUMULUS DEVELOP LATE OVER THE OUTER-CAPE...AS
THE WINDS TURN MORE NORTH AND BRING UNSEASONABLY COOL AIR IN OVER
THE NOW RELATIVELY MILD OCEAN.

OTHERWISE...MAV GUIDANCE LOWS LOOK REASONABLE AND EXPECT MUCH OF THE
OUTLYING LOCATIONS TO DROP TO BETWEEN 40 AND 45...WITH READINGS
BETWEEN 35 AND 40 ACROSS PORTIONS OF NORTHWEST MA AND SOUTHWEST NH.
EVEN THE URBAN HEAT ISLAND OF BOSTON SHOULD SEE THE LOW BOTTOM OUT
AROUND 50.  MANY TIMES ON THESE RADIATIONAL COOLING NIGHTS WE GO A
FEW DEGREES BELOW GUIDANCE.  HOWEVER...THIS TIME OF YEAR THE GROUND
IS RELATIVELY WARM WHICH CAN OFFSET THIS COOLING SO WILL STICK WITH
THE MAV GUIDANCE.

WE CURRENTLY HAVE A FROST ADVISORY FOR PORTIONS OF FAR NORTHWEST MA
AND SOUTHWEST NH.  ITS MARGINAL...BUT WITH LIGHT WINDS SOME OF THE
REGION WILL SEE AT LEAST A BIT OF FROST SO WILL CONTINUE.  WE DO
FEEL THAT A MUCH MORE WIDESPREAD FROST WILL OCCUR LATE SUNDAY
NIGHT/EARLY MONDAY MORNING AND WILL TALK MORE ABOUT THIS WITH OUR
EARLY MORNING FORECAST PACKAGE.

FINALLY...WITH THE WET GROUND FROM THE EARLY MORNING RAIN...WE
LIKELY WILL SEE A FEW HOURS OF PATCHY FOG TOWARD MORNING IN THE
TYPICALLY PRONE LOCATIONS.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/...
HIGH PRESSURE IN CONTROL THROUGH THE PERIOD. THIS WILL MEAN BRIGHT
SUNNY DAYS WITH 850 MB TEMPS AT 2-4C ON SUNDAY SUPPORTING MAX TEMPS
IN THE 60S...AND 4-6C SUPPORTING MID 60S TO LOW 70S ON MONDAY. ON THE
FLIP SIDE...THE COOL DRY AIRMASS WILL SUPPORT RATHER CHILLY NIGHTTIME
TEMPERATURES TONIGHT AND SUNDAY NIGHT.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
A HIGH PRESSURE RIDGE REMAINS IN CONTROL THROUGH AT LEAST THURSDAY
DAY 5 AND PERHAPS INTO NEXT WEEKEND. LATEST GFS ENSEMBLES..00Z ECMWF
AND CANADIAN GGEM MAINTAIN AN UPPER LEVEL RIDGE ACROSS THE FORECAST
AREA. MEANWHILE THE LATEST OPERATIONAL 12Z GFS BREAKS THE RIDGE DOWN
MUCH FASTER...BY DAY 6 FRIDAY. DID NOT PUT MUCH CREDENCE INTO THE
LATEST 12Z GFS OPERATIONAL RUN AT THIS TIME SINCE IT IS AN OUTLIER
COMPARED TO ITS 00Z ENSEMBLE MEMBERS. HOWEVER WILL HAVE TO KEEP AN
EYE ON TROPICAL MOISTURE GATHERING ACROSS THE CARIBBEAN AND BAHAMAS
AS THE NAM...GFS AND ECMWF HINT AT THE DEVELOPMENT OF AN UPPER LEVEL
LOW FORMING ACROSS THE SOUTHEASTERN UNITED STATES BY THU. MOISTURE
FROM THIS SYSTEM IS CURRENTLY EXPECTED TO REMAIN FOCUSED SOUTH OF
THE REGION.

OVERALL STAYED FAIRLY CLOSE TO HPC GUIDANCE DURING THE DAY 4
THROUGH 7 TIMEFRAME WITH A DRY FORECAST WITH MAINLY CLEAR SKIES AND
WARMING TEMPERATURES. 850 MILLIBAR TEMPERATURES AVERAGING +14 TO +15
CELSIUS WITH 925 MILLIBAR WINDS VEERING TO THE WEST SOUTHWEST SHOULD
YIELD HIGHS AT LEAST IN THE UPPER 70S TO LOWER 80S AWAY FROM THE
COAST THURSDAY AFTERNOON. THUS BOOSTED TEMPERATURES ABOVE GUIDANCE.
STAYED CLOSER TO HPC/MEX GUIDANCE FRI AND SAT AT THIS TIME...HOWEVER
AFTERNOON TEMPERATURES MAY STILL NEED TO BE RAISED BOTH DAYS
DEPENDING ON THE ORIENTATION/STRENGTH OF THE HIGH AND ACTUAL WIND
TRAJECTORY.

&&

.AVIATION /01Z SUNDAY THROUGH THURSDAY/...
WINDS HAVE DIMINISHED THIS EVENING AND VFR CONDITIONS WILL CONTINUE
OVERNIGHT. VFR CONDITIONS SHOULD PREVAIL THROUGH MONDAY NIGHT.
THERE MAY BE A COUPLE HOURS OF MVFR/IFR CONDITIONS AT BAF FOR A FEW
HOURS EARLY SUNDAY MORNING AND PROBABLY A LITTLE BETTER CHANCE EARLY
MONDAY MORNING.

OUTLOOK TUESDAY THROUGH SATURDAY...MAINLY VFR BUT AREAS OF MVFR/IFR
FOG POSSIBLE DURING THE LATE NIGHT AND EARLY MORNING HOURS ACROSS
THE VALLEYS.

&&

.MARINE...
SCA REMAIN IN EFFECT FOR THE OUTER-WATERS OVERNIGHT AS STRONG COOL
ADVECTION WILL CONTINUE TO PROMOTE 20 TO 25 KNOT WIND GUSTS AND
MARGINAL 5 FOOT SEAS.  ACROSS THE SOUNDS WILL NOT CARRY
HEADLINES...BUT 20 KNOT WIND GUSTS FROM THE NORTH NORTHWEST REMAIN
POSSIBLE.

AS HIGH PRESSURE BUILDS IN...NORTH TO NORTHEAST WINDS EXPECTED
MONDAY BUT WITH CONDITIONS BELOW SMALL CRAFT VALUES.

IN THE LONG TERM...TUESDAY THROUGH THURSDAY... PERSISTENT NE FLOW
10-15 KTS WITH GUSTS TO 20 KT ACROSS THE SOUTHEASTERN WATERS TUESDAY
WILL LIKELY INCREASE EASTERLY SWELL TO AT LEAST 5 FT OVER WATERS S
AND E OF NANTUCKET TUE AND TUE NIGHT. WINDS AND SEAS EXPECTED TO
DIMINISH WED AND THU WITH HIGH PRESSURE BUILDING OVERHEAD.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...FROST ADVISORY FROM 3 AM TO 8 AM EDT SUNDAY FOR MAZ002-008.
NH...FROST ADVISORY FROM 3 AM TO 8 AM EDT SUNDAY FOR NHZ011.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT SUNDAY FOR ANZ250-254-255.

&&

SYNOPSIS...FRANK/WTB/STRAUSS
NEAR TERM...FRANK
SHORT TERM...WTB
LONG TERM...STRAUSS
AVIATION...FRANK/WTB/STRAUSS
MARINE...FRANK/WTB/STRAUSS
Hazardous weather outlook, Sep 15, 6:02 PM EDT, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
602 PM EDT SAT SEP 15 2007

MAZ002-008-NHZ011-162215-
WESTERN FRANKLIN MA-WESTERN HAMPSHIRE MA-CHESHIRE NH-
602 PM EDT SAT SEP 15 2007

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MASSACHUSETTS AND
SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

A WIDESPREAD FROST IS EXPECTED ACROSS SOUTHWEST NEW HAMPSHIRE AND
NORTHWEST MASSACHUSETTS LATE TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

FROST POSSIBLE SUNDAY NIGHT MAINLY ALONG AND NORTH OF ROUTE 2 IN
NORTHERN MASSACHUSETTS AND SOUTHWESTERN NEW HAMPSHIRE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ002>004-MAZ003>007-009>024-026-NHZ012-015-RIZ001>008-162215-
HARTFORD CT-TOLLAND CT-WINDHAM CT-EASTERN FRANKLIN MA-
NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-
EASTERN ESSEX MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-
EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-
SOUTHEAST MIDDLESEX MA-SUFFOLK MA-EASTERN NORFOLK MA-
NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-
SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-
NANTUCKET MA-NORTHERN MIDDLESEX MA-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
602 PM EDT SAT SEP 15 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...MASSACHUSETTS...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEAST MASSACHUSETTS...SOUTHEAST
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED FROST POSSIBLE SUNDAY NIGHT ACROSS THE NORMALLY COOLER LOW
LYING SECTIONS OF INTERIOR EASTERN MASSACHUSETTS AWAY FROM THE URBAN
CENTERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-254-255-162215-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT
40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
602 PM EDT SAT SEP 15 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Frost Advisories in Massachusetts, 2007Frost Advisories in New Hampshire, 2007Every frost advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.